leslieh48069 Posted November 16, 2010 Share Posted November 16, 2010 Hello everyone! First I would like to preface this by saying that I am sorry I have written a short novel here, but I feel like the more information I give, the more potential help may be given in return. I am new to the crazyboard forums but boy do I feel like I'm in the right place! I literally feel like I'm going to have a nervous breakdown if I can't get myself under control! I have had panic attacks and general anxiety disorder since 1986. I have also been diagnosed with bipolar disorder. I will get into my list of medications in a moment. I am angry all the time and take it out on the people that I love the most by yelling at them and belittling them. I know this is wrong, but it seems like I'm so angry with myself that I have to get it out! I am 42 years old and live with my boyfriend and my 13 and 15 year old daughters. It is my boyfriend's house, and I feel that he will kick me out at any given moment! He actually tried to kick me out last March, but things became stable for quite awhile and now things have gone downhill from there! I have tried sooooooooooo many antidepressants that either do not work, or make me gain so much weight that I feel even more depressed. I have also taken a lot of meds. that have given me side effects. The last one that I took was Cymbalta - 60 mg. twice daily. It REALLY seemed to keep me at an even keel, my boyfriend and I were getting along a lot better, I was not nearly as angry, etc. But, I gained so much weight in such a short period of time that I got off of it and went straight to Wellbutrin. I am currently taking Wellbutrin SR - 150 mg. twice a day. But let's get back to the Cymbalta for a moment. When I stopped taking the Cymbalta cold turkey on my doctor's advice, I felt like the brain "zaps" were going to kill me! I couldn't turn my head or move my eyes from side to side without a zap! Uggh! Then I started taking Wellbutrin SR. I lost a little bit of weight, feel like crap, am constantly angry, have headaches all the time AND still have the brain zaps every single day! It seems like if I don't take my Wellbutrin exactly 12 hours apart, the zaps come like crazy! My boyfriend takes Wellbutrin for depression and to help him stop smoking. He is doing so well on it that I thought maybe I would do well also! Boy...........was I wrong! Oh, and by the way, I also take 4 mg. of Klonopin every single day for my anxiety! My sleep patterns are so off. Sometimes I will get a restful night's sleep, but I usually wake up around 3 a.m. and don't sleep for the rest of the night. It's rough! Then I sleep the entire day the next day. I am so depressed and so angry.............and nobody understands! Not one single person in my life is supportive or seems to give a crap! I have not worked since September of 2008. I can't hold down a job because of the depression and the mania that I feel quite often. I have literally had 20 jobs in my life...........all of which I have quit because of my terrible depression and inconsistent sleep patterns. I can sleep the entire day away, and often prefer to, so I don't have to deal with kids, day-to-day tasks, my boyfriend, etc. I am not a functioning human being. I am merely existing at the moment. I used to have so much energy...........I played soccer for many years, was a cheerleader for 7 years during middle and high school, played golf all the time (which I absolutely love), was a very positive and happy person, went to college and received my bachelor of science in elementary education, etc. Now I don't have the energy to do any of those things. Mind you, when I do go out, I put my best foot forward and nobody knows that there is a single thing wrong with me. They all say that I seem like the happiest person ever! If they only knew...... So, here is a list of the medications that my doctor is currently prescribing to me...........no kidding: Wellbutrin SR - 150 mg. - twice daily Klonopin - 1 mg. four times a day (although I usually take them closer to bedtime to help me sleep) Vistaril - 100 mg. at night to help me sleep Restoril - 15 mg. at night to help me sleep Lamictal - 25 mg. at night to help me sleep Neurontin - 400 mg. - twice daily for fibromyalgia pain Tramadol - 50 mg. every four hours for headaches and fibromyalgia pain Naproxen - 500 mg. twice daily for headaches and fibromyalgia pain Oxybutynin - 5 mg. once a day for interstitial cystitis (bladder problem that I developed in September 2008) Pyridium - 200 mg. as needed for bladder pain Tenormin - 50 mg. twice a day for high blood pressure Furosemide - 20 mg. twice a day to bring down swelling of hands and feet from Neurontin Omeprazole - 20 mg. once a day for Gastritis And there you have it...............13 different medications...........most of which have drowsiness or dizziness as side effects..........and people wonder why I'm tired all of the frickin' time! And with the fibromyalgia and interstitial cystitis on top of the anxiety and bipolar disorder, it's enough to drive any person mad! So, I guess this is my overall mental situation; I feel terrible, I have brain zaps all the time, I am so tired, I am severely depressed, I don't go out of the house unless I absolutely have to, I cannot hold down a job, I am angry all of the time, and I have bouts of mania that sometimes lasts for several days at a time. Someone PLEASE give me some information that may be able to help me. Any and all information would be GREATLY appreciated! Crazy and Hating It, Leslie H. Link to comment Share on other sites More sharing options...
This topic is now archived and is closed to further replies.